# SDR UPS07M49927

- Difficulty date: April 12, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORZ STAB BARREL NUT BORE LEFT NR 31 FOUND WITH CORROSION.  CORROSION REMOVED SRM 51-21-01 VII R38 BOTTOM REMAIN BLENDOUT 0.032" DEEP BORE REAMED TO 1.178" DIA - REMAIN BLENDOUT 0.059" DEEP FOUND EXCEED EO LIMITS.  10 X MAG DVI C/O NO CORROSION.  BORE BLENDOUT & BOTTOM PERI RADIUSED, SMOOTHEN & PROTECTED SRM 51-21-01 VII R38.  REPAIR SLEEVE BUSHING FAB, PROTECTED & INSTALLED PER EO FIG 5.  REPAIR C/O AT BN BORE NR 31 LT IAW EN1229-07.
